# SDR CA131009011

- Difficulty date: October 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 13,961 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20475546
- Condition: Overheated
- Location: Acm
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED SMOKE IN THE CABIN FROM THE ECS SYS UPON LANDING AND PULLING REVERSE.   MAINTENANCE TROUBLESHOOT THE SYS AND REPLACED THE LT COOLING TURBINE.  GROUND RUNS CARRIED OUT SERVICEABLE AND ACFT RETURNED TO SERVICE.
